# SDR USAA2013031100007

- Difficulty date: March 7, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 37,417 hours, 21,797 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Stuck
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE SLATS BECAME STUCK IN THE FIRST POSITION AFTER REQUESTING FLAPS 1.  FLAPS RESPONDED AND WORKED NORMALLY WITH THE SLATS STUCK.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  SUP WILL BE PROVIDED AFTER COMPLETION OF CORRECTIVE ACTION.
